JournalsrmiVol. 29, No. 1pp. 115–134

Phase space localization of Riesz bases for L2(Rd)L^2(\mathbb{R}^d)

  • Karlheinz Gröchenig

    Universität Wien, Austria
  • Eugenia Malinnikova

    Norwegian University of Science and Technology, Trondheim, Norway
Phase space localization of Riesz bases for $L^2(\mathbb{R}^d)$ cover
Download PDF

Abstract

We prove a strong uncertainty principle for Riesz bases in L2(Rd)L^2(\mathbb{R}^d) and show that the orthonormal basis constructed by Bourgain possesses the optimal phase space localization.

Cite this article

Karlheinz Gröchenig, Eugenia Malinnikova, Phase space localization of Riesz bases for L2(Rd)L^2(\mathbb{R}^d). Rev. Mat. Iberoam. 29 (2013), no. 1, pp. 115–134

DOI 10.4171/RMI/715